# SDR DALA14014939237

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 35,851 hours, 31,111 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB SKIN  CRACKED. REPAIRED IAW ERA  523708-14AD, SECTION I.
